# SDR REXA201100401

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 23,656 hours, 20,961 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESS FLUX.  REMOVED AND REPLACED LT ENGINE IAW CRJ AMM 71-00-00, OP CHECK GOOD.  OK FOR SERVICE.
